User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Search

Displaying 1 - 25 of 49 results.

Pages

    • Journal article
    Essential Maps and Manifolds
    Mertens, Jean-François[UCL] (1992) American Mathematical Society. Proceedings — Vol. 115, no. 2, p. 513-525 (1992)
    • Journal article
    A value on 'AN
    Mertens, Jean-François[UCL] Neyman, Abraham (2003) International Journal of Game Theory — Vol. 32, no. 1, p. 109-120 (Décembre 2003)
    • Journal article
    Cournot equilibrium without apology: Existence and the Cournot inverse demand function
    Grilo, Isabel[UCL] Mertens, Jean-François[UCL] (2009) Games and Economic Behavior — Vol. 65, no. 1, p. 142-175 (Janvier 2009)
    • Journal article
    The Shapley value in the nondifferentiable case
    Mertens, Jean-François[UCL] (1988) International Journal of Game Theory — Vol. 17, no. 1, p. 1-65 (1988)
    • Journal article
    Stochastic games have a value.
    Mertens, Jean-François[UCL] Neyman, Abraham (1982) Proceedings of the National Academy of Sciences of the United States of America — Vol. 79, no. 6, p. 2145-6 (1982)
    • Journal article
    The limit-price mechanism
    Mertens, Jean-François[UCL] (2003) Journal of Mathematical Economics — Vol. 39, no. 5-6, p. 433-528 (2003)
    • Journal article
    The speed of convergence in repeated games with incomplete information on one side
    Mertens, Jean-François[UCL] (1998) International Journal of Game Theory — Vol. 27, no. 3, p. 343-357 (1998)
    • Journal article
    Discounting and welfare evaluation of policies
    Mertens, Jean-François[UCL] Rubinchik, Anna (2017) Journal of Public Economic Theory — Vol. 19, no.5, p. 903-920 (2017)
    • Journal article
    Positive effects of sulphur fertilisation on grasslands yields and quality in Belgium
    Mathot, Michaël[UCL] Mertens, Jean-François[UCL] Verlinden, G. Lambert, Richard[UCL] (2008) European Journal of Agronomy — Vol. 28, no. 4, p. 655-658 (2008)
    • Journal article
    Intergenerational equity and the discount rate for policy analysis
    Mertens, Jean-François[UCL] Rubinchik, Anna (2012) Macroeconomic Dynamics — Vol. 16, no.1, p. 61-93 (2012)
    • Journal article
    Correlated Effectivity Functions
    Abdou, J. Mertens, Jean-François[UCL] (1989) Economics Letters — Vol. 30, no. 2, p. 97-101 (1989)
    • Journal article
    A Counterexample To the Folk Theorem With Discounting
    Forges, F. Mertens, Jean-François[UCL] Neyman, A. (1986) Economics Letters — Vol. 20, no. 1, p. 7-7 (1986)
    • Journal article
    Incomplete Information Games With Transcendental Values
    Mertens, Jean-François[UCL] Zamir, S. (1981) Mathematics of Operations Research — Vol. 6, no. 2, p. 313-318 (1981)
    • Journal article
    Values and Derivatives
    Mertens, Jean-François[UCL] (1980) Mathematics of Operations Research — Vol. 5, no. 4, p. 523-552 (1980)
    • BookChapter
    Equilibria for discounted stochastic games
    Mertens, Jean-François[UCL] Parthasarathy, T. (2003) Stochastic Games and Applications — [ISBN : 978-1-4020-1493-2]
    • Journal article
    Stable equilibria-a reformulation. II. Discussion of the definition, and further results
    Mertens, Jean-François[UCL] (1991) Mathematics of Operations Research — Vol. 16, no. 4, p. 694-753 (1991)
    • Journal article
    Absorbing Games with Compact Action Spaces
    Mertens, Jean-François[UCL] Neyman, Abraham Rosenberg, Dinah (2009) Mathematics of Operations Research — Vol. 34, no. 2, p. 257-262 (2009)
    • BookChapter
    A measurable "measurable choice" theorem
    Mertens, Jean-François[UCL] (2003) Stochastic Games and Applications — [ISBN : 978-1-4020-1493-2]
    • Journal article
    Two examples of strategic equilibrium
    Mertens, Jean-François[UCL] (1995) Games and Economic Behavior — Vol. 8, no. 2, p. 378-388 (1995)
    • Journal article
    An equivalent definition of stable equilibria
    Govindan, Srihari Mertens, Jean-François[UCL] (2004) International Journal of Games Theory — Vol. 32, no. 3, p. 339-357 (Juin 2004)
    • Journal article
    Localization of the degree on lower-dimensional sets
    Mertens, Jean-François[UCL] (2004) International Journal of Games Theory — Vol. 32, no. 3, p. 379-386 (Juin 2004)

Pages